Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching from Abililfy to Saphris. SLS

Posted by ed_uk2010 on July 11, 2018, at 14:01:33

In reply to Re: Switching from Abililfy to Saphris. Robert_Burton_1621, posted by SLS on July 11, 2018, at 10:11:22

I forgot you had to stop vortioxetine already.

Will you increase venlafaxine quickly? It seems that very high doses can cause a lot of fatigue for some users, so perhaps it is best not to aim for a really high dose initially.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1098631
URL: http://www.dr-bob.org/babble/20180521/msgs/1099532.html